# SDR REXA2020113000799

- Difficulty date: November 16, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220315
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL RUDDER BAYS, BELOW PCU ATTACH POINTS PAINT DISBONDED FROM INTERNAL SURFACES DUE TO SKYDROL EXPOSURE.  REPAIRED RUDDER, IAW MHIRJ EO NR CC670-22001-SNIEO-S01, ENDEAVOR AIRLINES EA'S NR CRJ955-10925, CRJ955-10926, CRJ955-10927 AND CRJ955-10928 REV IR DATED 10/30/2020.
